Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)

Contact Us: ms.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=34


Archive

Volume 12   2024
Vol.12 No.1Vol.12 No.2Vol.12 No.3
Volume 11   2023
Vol.11 No.1Vol.11 No.2Vol.11 No.3Vol.11 No.4Vol.11 No.5Vol.11 No.6
Volume 10   2022
Vol.10 No.1Vol.10 No.2Vol.10 No.3Vol.10 No.4Vol.10 No.5Vol.10 No.6
Volume 9   2021
Vol.9 No.1Vol.9 No.2Vol.9 No.3Vol.9 No.4Vol.9 No.5Vol.9 No.6
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 11(Nov, 2023) No 6

Soft Copy, Cover Page, Table of Contents, Editorial, and Others

Some Convergence Properties of a Random Closed Set Sequence

Bourakadi Ahssaine, Baraka Achraf Chakir, Khalifi Hamid

[Abstract] [Full Text] [Full Article - PDF] pp. 869 - 873

DOI: 10.13189/ms.2023.110601

Some Properties of Cyclic and Dihedral Homology for Schemes

Samar A. A. Quota, Faten. R. Kara, O. H. Fathy, W. M. Mahmoud

[Abstract] [Full Text] [Full Article - PDF] pp. 874 - 882

DOI: 10.13189/ms.2023.110602

Identifying and Estimating Seasonal Moving Average Models by Mathematical Programming

Rasha A. Farghali, Hemat M. Abd-Elgaber, Essam A. Ahmed

[Abstract] [Full Text] [Full Article - PDF] pp. 883 - 894

DOI: 10.13189/ms.2023.110603

An Optimal Approach to Identify the Importance of Variables in Machine Learning Using Cuckoo Search Algorithm

Asep Rusyana, Aji Hamim Wigena, I Made Sumertajaya, Bagus Sartono

[Abstract] [Full Text] [Full Article - PDF] pp. 895 - 909

DOI: 10.13189/ms.2023.110604

A New Wavelet-based Galerkin Method of Weighted Residual Function for The Numerical Solution of One-dimensional Differential Equations

Iweobodo D. C., Njoseh I. N., Apanapudor J. S.

[Abstract] [Full Text] [Full Article - PDF] pp. 910 - 916

DOI: 10.13189/ms.2023.110605

Σ-uniserial Modules and Their Properties

Ayazul Hasan, Jules Clement Mba

[Abstract] [Full Text] [Full Article - PDF] pp. 917 - 922

DOI: 10.13189/ms.2023.110606

Adomian Decomposition Method for Solving Fuzzy Hilfer Fractional Differential Equations

V. Padmapriya, M. Kaliyappan

[Abstract] [Full Text] [Full Article - PDF] pp. 923 - 935

DOI: 10.13189/ms.2023.110607

Generalized Half-Logistic Distribution Using Linear Regression Model

Ahmed Al-Adilee, Wasan Al-Shemmari

[Abstract] [Full Text] [Full Article - PDF] pp. 936 - 942

DOI: 10.13189/ms.2023.110608

The Number of Games to Win by Two Points

Nahathai Rerkruthairat, Noppadon Wichitsongkram

[Abstract] [Full Text] [Full Article - PDF] pp. 943 - 952

DOI: 10.13189/ms.2023.110609

On The Metric Dimension for The Line Graphs of Hammer and Triangular Benzene Structures

R. Nithya Raj, R. Sundara Rajan, Haewon Byeon, CT. Nagaraj, G. Kokila

[Abstract] [Full Text] [Full Article - PDF] pp. 953 - 959

DOI: 10.13189/ms.2023.110610

Limit Theorems for Functionals of Random Convex Hulls in a Unit Disk

Isakjan Khamdamov, Azam Imomov

[Abstract] [Full Text] [Full Article - PDF] pp. 960 - 964

DOI: 10.13189/ms.2023.110611

Development and Isometry of Surfaces Galilean Space G3

B.M. Sultanov, A. Kurudirek, Sh.Sh. Ismoilov

[Abstract] [Full Text] [Full Article - PDF] pp. 965 - 972

DOI: 10.13189/ms.2023.110612

On Nash Equilibrium Solutions for Rough Differential Games

Abd El-Monem A. Megahed, Mohamed R. Zeen El Deen, Asmaa A. Ahmed

[Abstract] [Full Text] [Full Article - PDF] pp. 973 - 987

DOI: 10.13189/ms.2023.110613